# SDR UIEA2018111322573

- Difficulty date: November 12, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,677 hours, 20,135 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T4801413
- Part serial: H2984
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FRONT WINDOW SHATTERED AT FL 410.  REMOVED AND REPLACED THE L1 WINDSCREEN IAW AMM 56-11-01.
